Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of Shô Iseki's functional equation


Author: Tom M. Apostol
Journal: Proc. Amer. Math. Soc. 15 (1964), 618-622
MSC: Primary 10.41
DOI: https://doi.org/10.1090/S0002-9939-1964-0164942-5
MathSciNet review: 0164942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. M. Apostol, Generalized Dedekind sums and transformation formulae of certain Lambert series, Duke Math J. 17 (1950), 147-157. MR 0034781 (11:641g)
  • [2] -, On the Lerch zeta function, Pacific J. Math 1 (1951), 161-167. MR 0043843 (13:328b)
  • [3] -, Mathematical analysis, Addison-Wesley, Reading, Mass., 1957.
  • [4] Shô Iseki, The transformation formula for the Dedekind modular function and related functional equations, Duke Math. J. 24 (1957), 653-662. MR 0091301 (19:943a)
  • [5] -, A proof of a functional equation related to the theory of partitions, Proc. Amer. Math. Soc. 12 (1961), 502-505. MR 0125098 (23:A2405)
  • [6] H. Rademacher, Zur Theorie der Modulfunktionen, J. Reine Angew. Math. 167 (1932), 312-336.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41

Retrieve articles in all journals with MSC: 10.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164942-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society